# SDR HNAA2016112100352

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 54,471 hours, 64,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: ORF193
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT AFT SIDE OF FUSELAGE, CENTER AISLE EXIT SIGN AT ROW 11, AND CENTER OVERHEAD LIGHTS AT ROW 9 AND 13 ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW 33-50-05. OPS CHECKED GOOD.
